The balance of payments approach to trade tax symmetry theorems
No abstract is available for this item.
If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.
Volume (Year): 118 (1982)
Issue (Month): 1 (March)
|Contact details of provider:|| Web page: http://www.springer.com|
Postal:Kiellinie 66, D-24105 Kiel
Phone: +49 431 8814-1
Fax: +49 431 8814528
Web page: https://www.ifw-kiel.de/
More information through EDIRC
|Order Information:||Web: http://www.springer.com/economics/international+economics/journal/10290/PS2|
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Murray C. Kemp, 1970. "The Balance of Payments and the Terms of Trade in Relation to Financial Controls," Review of Economic Studies, Oxford University Press, vol. 37(1), pages 25-31.
- Edward John Ray, 1975. "The Impact of Monopoly Pricing on the Lerner Symmetry Theorem," The Quarterly Journal of Economics, Oxford University Press, vol. 89(4), pages 591-602.
- Harold Payson, 1979. "More on the instantaneous premium: A reply," Review of World Economics (Weltwirtschaftliches Archiv), Springer;Institut für Weltwirtschaft (Kiel Institute for the World Economy), vol. 115(3), pages 527-535, September.
- Ronald I. McKinnon, 1966. "Intermediate Products and Differential Tariffs: A Generalization of Lerner's Symmetry Theorem," The Quarterly Journal of Economics, Oxford University Press, vol. 80(4), pages 584-615.
- Jonathan Eaton & Gene M. Grossman & William H. Kaempfer & Edward Tower, 1983. "The Impact of Monopoly Pricing on the Lerner Symmetry Theorem: A Comment," The Quarterly Journal of Economics, Oxford University Press, vol. 98(3), pages 529-533.